You are not currently logged in.
Access JSTOR through your library or other institution:
Duality in Nonlinear Programming: A Simplified Applications-Oriented Development
A. M. Geoffrion
Vol. 13, No. 1 (Jan., 1971), pp. 1-37
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2028848
Page Count: 37
You can always find the topics here!Topics: Optimal solutions, Mathematical duality, Nonlinear programming, Mathematical theorems, Mathematical functions, Convexity, Mathematical problems, Scalars, Objective functions, Mathematical vectors
Were these topics helpful?See something inaccurate? Let us know!